Perturbation theory for algebraic Riccati equations
1998 (English)In: Siam Journal on Matrix Analysis and Applications, Vol. 19, no 1, 39-65 p.Article in journal (Refereed) Published
New perturbation results for the two different algebraic Riccati equations (continuous time and discrete time) are derived in a uniform manner. The new results are illustrated by numerical examples.
Place, publisher, year, edition, pages
1998. Vol. 19, no 1, 39-65 p.
IdentifiersURN: urn:nbn:se:umu:diva-22008ISBN: 0895-4798OAI: oai:DiVA.org:umu-22008DiVA: diva2:212271